Opuscula Math. 26, no. 3 (2006), 465-470
Construction of an integral manifold for linear differential-difference equations
Abstract. In this paper we establish sufficient conditions for the existence of an asymptotic integral manifold of solutions of a linear system of differential-difference equations with a small parameter. This integral manifold is described by a linear system of differential equations without deviating argument.
Keywords: system with deviating argument, integral manifold of solutions, fundamental matrix, exponential dichotomy.
Mathematics Subject Classification: 34K06.
- Received: 2005-11-02.